MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6CN75ER
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 6cn75er 7.5mm adt flex evac 6cn75er trach reuse (lot# 202401141x) 6cn75er 7.5mm adt flex evac 6cn75er trach reuse (lot# 202401141x) 6cn75er 7.5mm adt flex evac 6cn75er trach reuse (lot# 202401141x) 6cn75er 7.5mm adt flex evac 6cn75er trach reuse (lot# 202401141x) 6cn75er 7.5mm adt flex evac 6cn75er trach reuse (lot# 202401141x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the tracheostomy tube's cuff leaked one to two days after insertion.The tube was replaced.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.However, a video was provided.Analysis of the video noted that a tracheostomy tube leaked at the cuff zone.It was reported that the tracheostomy tube's cuff leaked during one to two days after insertion.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
Manufacturer (Section G)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI   3810
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19585937
Report Number8020889-2024-00099
Device Sequence Number7167355
Product Code JOH
UDI-Device Identifier10884521726284
UDI-Public10884521726284
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K193077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6CN75ER
Device Catalogue Number6CN75ER
Device Lot Number202401141X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer09/07/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexPrefer Not To Disclose